MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? ZELANTEDVT?; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? ZELANTEDVT?; CATHETER, EMBOLECTOMY
Model Number 114610-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient went into renal failure post-procedure and had to be taken to the hospital.An angiojet zelantedvt was selected for use in a thrombectomy procedure.The device was successfully used during the procedure without any complications.Post procedure, it was noted that the patient's creatinine level which was highly elevated and went into renal failure.The patient was taken to the hospital for further treatment and evaluation.
 
Additional Manufacturer Narrative
D2b - pro code (product code): dxe, kra.Detailed product, event and patient information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
ANGIOJET? ZELANTEDVT?
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25243055
Report Number2124215-2026-27424
Device Sequence Number10547992
Product Code DXE
UDI-Device Identifier08714729904724
UDI-Public(01)08714729904724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number114610-001
Device Catalogue Number114610-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown